# SDR CA981230057

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 2 ENGINE OIL PRESSURE DROPPED BELOW 80 PSI ON FLIGHT.  THE POWER WAS REDUCED AND THE AIRCRAFT LANDED.  POST-FLIGHT INSPECTION FOUND OIL ON THE ENGINE COWLING.  IT WAS DETERMINED THAT THE OIL WAS LEAKING FROM THE FUEL PUMP DRAIN.  THE NR 2 ENGINE FUEL PUMP DRIVE SEAL WAS FOUND DEFECTIVE.  A NEW SEAL WAS INSTALLED AND THE OIL LEVEL REPLENISHED.  AN ENGINE GROUND RUN WAS CARRIED OUT AND THERE WERE NO LEAKS.
